# SDR SWAA2021102821970

- Difficulty date: September 21, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 58,334 hours, 29,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF L1 DOOR CUTOUT AT BS 312 CIRCUNFERENTIAL CRACKED.  CONFIRMED CRACK IAW NDTM PART 6;51-00-00 PROCEDURE 23. CRACK LENGTH  0.394.  CUTOUT DAMAGED AREA IAW SRM 53-10-07-2R-1, DETAIL A.  PERFORMED HFEC AT CUTOUT IAW NDTM PART 6;51-00-00 PROCEDURE 23. NO CRACKS.  PERFORMED HFEC ROTO ON OPEN FASTENER HOLES IAW NDTM PART 6,  51-00-00, PROCEDURE 16. NO CRACKS. REPAIRED IAW  SRM 53-10-07-2R-1,  AMM 51-21-72, AND SRM 53-10-07-2R-1, REPAIR 1.
